# SDR CA980814013

- Difficulty date: July 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 747133
- Engine: Pwa JT9D7
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) NR 8 TIRE BLOWN ON LANDING.  REPLACED NR'S 7 AND 8 WHEELS, BRAKES AND AXLES.
